# SDR AALA202207066695

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737
- Aircraft serial: 31219
- Aircraft time: 20,940 hours, 8,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER FORWARD JUMPSEAT IS FLASHING RED. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00. OPERATIONAL CHECK NORMAL.
